Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Composition operators on Hardy spaces
of a half-plane


Author: Valentin Matache
Journal: Proc. Amer. Math. Soc. 127 (1999), 1483-1491
MSC (1991): Primary 47B38; Secondary 47B10
Published electronically: January 29, 1999
MathSciNet review: 1625773
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider composition operators on Hardy spaces of a half-plane. We mainly study boundedness and compactness. We prove that on these spaces there are no compact composition operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47B38, 47B10

Retrieve articles in all journals with MSC (1991): 47B38, 47B10


Additional Information

Valentin Matache
Affiliation: Department of Mathematics, University of Kansas, Lawrence, Kansas 66045-2142
Address at time of publication: Department of Mathematics, University of Puerto Rico, P. O. Box 9018, Mayagüez, Puerto Rico 00681-9018
Email: matache@math.ukans.edu, matache@math.upr.clu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05060-1
PII: S 0002-9939(99)05060-1
Keywords: Composition operator, Hardy space, compact operator
Received by editor(s): September 1, 1997
Published electronically: January 29, 1999
Communicated by: David R. Larson
Article copyright: © Copyright 1999 American Mathematical Society